# SDR A6WA202404306732

- Difficulty date: April 26, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Blanking Plate
- Part number: 601R75262159
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLANKING PLATE IN LEFT AND RIGHT WHEEL WELL FOUND CRACKED ***** AIRCRAFT REMOVED FROM SERVICE ***** REMOVED AND REPLACED LH AND RH BRACKETS FROM WHEEL WELLS IAW CRJ200 SRM 51-42-06 REV 39.
